MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175820
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the discovered that all of our supply of bard lubri-sil all-silicone foley catheters sizes 8fr to 20fr in the stollery or level 1 core have labelling discrepancies.The lot number on outside of package did not match with lot number on product inside package.The balloon fill amounts did not match on the 20fr and 12fr products/packaging.The reference numbers do appear to match with product and packaging.Labeling discrepancies: foley catheter size 8fr.Foley catheter size 10fr.Foley catheter size 12fr.Foley catheter size 14fr.Foley catheter size 16fr.Foley catheter size 18fr.Foley catheter size 20fr.The balloon fill amounts do not match on the 20fr and 12fr products/packaging: foley catheter size 20fr.Foley catheter size 12fr.
 
Event or Problem Description
It was reported that the discovered that all of our supply of bard lubri sil all silicone foley catheters sizes 8fr to 20fr in the stollery or level 1 core have labelling discrepancies.The lot number on outside of package did not match with lot number on product inside package.The balloon fill amounts did not match on the 20fr and 12fr product or packaging.The reference numbers do appear to match with product and packaging.Labeling discrepancies: foley catheter size 8fr.Foley catheter size 10fr.Foley catheter size 12fr.Foley catheter size 14fr.Foley catheter size 16fr.Foley catheter size 18fr.Foley catheter size 20fr.The balloon fill amounts do not match on the 20fr and 12fr product or packaging: foley catheter size 20fr.Foley catheter size 12fr.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23822268
Report Number1018233-2025-11237
Device Sequence Number15954061
Product Code EZL
UDI-Device Identifier00801741034183
UDI-Public(01)00801741034183(11)250110(17)280731(10)NGJZ1780
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175820
Device Lot NumberNGJZ1780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown